RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 3, Pages 464–481 (Mi tvp1611)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary value problems for functionals of Itô processes

N. G. Dokuchaev


Full text: PDF file (1180 kB)

English version:
Theory of Probability and its Applications, 1991, 36:3, 459–476

Bibliographic databases:

Received: 27.09.1988

Citation: N. G. Dokuchaev, “Boundary value problems for functionals of Itô processes”, Teor. Veroyatnost. i Primenen., 36:3 (1991), 464–481; Theory Probab. Appl., 36:3 (1991), 459–476

Citation in format AMSBIB
\Bibitem{Dok91}
\by N.~G.~Dokuchaev
\paper Boundary value problems for functionals of It\^o processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 3
\pages 464--481
\mathnet{http://mi.mathnet.ru/tvp1611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141122}
\zmath{https://zbmath.org/?q=an:0776.60072|0739.60056}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 3
\pages 459--476
\crossref{https://doi.org/10.1137/1136056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KA20500003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1611
  • http://mi.mathnet.ru/eng/tvp/v36/i3/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Dokuchaev, “Parabolic Itô equations with nonsmooth nonlinearity and duality approach”, Theory Probab. Appl., 48:1 (2004), 45–62  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Dokuchaev N., “Parabolic Ito equations with mixed in time conditions”, Stochastic Analysis and Applications, 26:3 (2008), 562–576  crossref  mathscinet  zmath  isi
    3. Dokuchaev N., “Representation of functionals of Ito processes and their first exit times”, Stochastics-An International Journal of Probability and Stochastic Processes, 83:1 (2011), 45–66  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:98
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020